Oklahoma, 2011Tornado in Oklahoma, May 20, 2011
May 20, 2011 · NWS TSA · 1 event in 1 county or zone
Thunderstorms developed into eastern Oklahoma during the early morning hours of the 20th ahead of an upper level disturbance and associated cold front. An isolated tornado developed in Mayes County from an intense storm.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $35,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed into eastern Oklahoma during the early morning hours of the 20th ahead of an upper level disturbance and associated cold front. An isolated tornado developed in Mayes County from an intense storm.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 20, 5:59 AM CST, 2 hours 38 minutes earlier.
Area forecast discussion, May 20, 5:59 AM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
659 AM CDT FRI MAY 20 2011
.DISCUSSION...
THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A COUPLE ROUNDS OF TSRA ARE EXPTD ACROSS E OK/NW AR TODAY. THE
FIRST ROUND THIS MORNING WILL AFFECT MOST IF NOT ALL OF THE TAF
SITES BY MIDDAY. ANOTHER ROUND OF STORMS IS EXPECTED BY EARLY THIS
EVENING AS STORMS FORM OVER CENTRAL OK DURING THE AFTERNOON AND
MOVE EAST. EXPECT MVFR CONDITIONS WITH THE TSRA ACTIVITY. STORMS
SHOULD MOVE EAST OF THE TERMINALS EARLY SATURDAY MORNING. MVFR
CIGS MAY LINGER AFTER THAT OVER NE OK AND NW AR.
LACY
&&
.PREV DISCUSSION... /ISSUED 335 AM CDT FRI MAY 20 2011/
DISCUSSION...
LARGE UPPER LOW OVER THE CENTRAL ROCKIES WILL BE THE SHORT TERM
FOCUS OF THIS FORECAST. AT PRESENT...ORGANIZED LINEAR MCS MOVING
ACROSS SOUTHWEST/WEST CENTRAL OKLAHOMA SHOULD CONTINUE TO PROGRESS
EAST THROUGH THE MORNING. THIS COMPLEX SHOULD REACH EASTERN
OKLAHOMA IN SOME FORM LATER THIS MORNING...WHILE SCATTERED
ELEVATED SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF THIS OVER
SOUTHEAST OKLAHOMA. DO NOT ANTICIPATE THIS ACTIVITY TO BECOME TOO
WIDESPREAD SO WE SHOULD SEE A RATHER UNSTABLE AIRMASS DEVELOP
AHEAD OF THE MCS INTO THE AFTERNOON. WOULD EXPECT TO SEE AN
INCREASING THREAT OF SEVERE WEATHER AS A RESULT.
DRY LINE WILL REMAIN SITUATED OVER WESTERN OK BUT IT REMAINS VERY
QUESTIONABLE WHETHER ENOUGH RECOVERY CAN TAKE PLACE FOR ADDITIONAL
STORMS. DO HOWEVER EXPECT WIDESPREAD LOW LEVEL JET DRIVEN
CONVECTION LATER THIS EVENING AND OVERNIGHT ACROSS EASTERN OK AND
NW ARKANSAS AS SIGNIFICANT SHORTWAVE ENERGY EJECTS ACROSS THE
PLAINS. HEAVY RAINFALL WILL BECOME MORE OF A CONCERN WITH THE
SECOND ROUND OF STORMS TONIGHT.
UPPER LOW WILL SHIFT INTO THE NORTHERN PLAINS SATURDAY WITH MID
AND UPPER LEVEL FLOW BECOMING MORE WESTERLY. SFC FRONT WILL LIKELY
STALL TO OUR NORTH WITH VERY WARM AND HUMID AIRMASS REMAINING WITH
US THROUGH THE WEEKEND. OVERALL THUNDERSTORM CHANCES SATURDAY
APPEAR LIMITED THOUGH SOME DEVELOPMENT POSSIBLE NEAR THE BOUNDARY
TO OUR NORTH. BY SUNDAY AFTERNOON ANOTHER UPPER TROUGH BEGINS TO
TAKE SHAPE OVER THE WESTERN U.S. WITH THE FLOW BACKING ONCE AGAIN.
THIS WILL KEEP THE OVERALL PATTERN UNSETTLED WITH FORECAST AREA
REMAINING IN AN UNSTABLE WARM SECTOR THROUGH THE EARLY PART OF
NEXT WEEK. THIS SYSTEM IS EXPECTED TO SLOWLY MOVE EAST WITH A
PROBABLE UPTICK IN THUNDERSTORM AND SEVERE WEATHER CHANCES BY MID
WEEK...FOLLOWED BY A COOLER AND MORE STABLE REGIME BY THE END OF
THE FORECAST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 66 85 68 / 100 90 10 20
FSM 81 67 85 67 / 100 80 20 20
MLC 80 65 84 70 / 100 80 10 20
BVO 79 65 83 63 / 100 90 20 20
FYV 76 64 80 64 / 100 80 20 20
BYV 77 64 79 64 / 100 90 20 20
MKO 78 65 84 66 / 100 90 10 20
MIO 80 65 83 64 / 100 90 20 20
F10 79 64 84 68 / 100 90 10 20
HHW 82 67 84 69 / 80 80 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
AVIATION...30
Hazardous weather outlook, May 20, 4:10 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT FRI MAY 20 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
510 AM CDT FRI MAY 20 2011
...CHANCE OF SEVERE STORMS TODAY AND TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE THIS AFTERNOON.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MID MORNING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MIDDAY.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MIDDAY.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS.
DISCUSSION...
A LINE OF STORMS OVER CENTRAL OKLAHOMA THIS MORNING WILL MOVE EAST
INTO EASTERN OKLAHOMA LATER THIS MORNING AND INTO NORTHWEST
ARKANSAS BY AROUND MIDDAY. MARGINALLY SEVERE WIND AND HAIL ARE
POSSIBLE IN A FEW SPOTS WITH THIS FIRST ROUND OF STORMS. LOCALLY
HEAVY RAINFALL IS A GOOD BET AS WELL.
MORE STORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BY LATE
THIS AFTERNOON OVER CENTRAL OKLAHOMA AND MOVE INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND TONIGHT.
IF THE ATMOSPHERE CAN RECOVER FROM THE MORNING STORMS...THERE
WILL BE A BETTER RISK OF SEVERE WEATHER WITH THIS ROUND OF STORMS.
IF STORMS ARE MORE DISCREET...VERY LARGE HAIL AND EVEN AN ISOLATED
TORNADO ARE POSSIBLE. OTHERWISE...DAMAGING WINDS AND LARGE HAIL
WILL BE THE PRIMARY HAZARDS.
GIVEN THE MULTIPLE ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS
EXPECTED...SOME AREAS COULD SEE SOME FLASH FLOODING. RIGHT
NOW...IT APPEARS THE AREA WITH THE BEST CHANCE FOR HEAVY RAIN WILL
BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A FAIRLY UNSETTLED WEATHER PATTERN IS IN PLACE OVER OKLAHOMA AND
ARKANSAS...AND IS EXPECTED TO PERSIST TILL WELL INTO NEXT WEEK. A
FRONT WILL SWEEP THROUGH THE REGION BY TONIGHT...WITH SOME
ACTIVITY LINGERING INTO SATURDAY MORNING IN THE EAST. STORM
CHANCES RETURN SUNDAY AS THE BOUNDARY LIFTS BACK NORTH INTO THE
REGION...AND WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK
DISTURBANCES MOVE ACROSS THE REGION. A STRONGER SYSTEM IS
EXPECTED TO MOVE ACROSS THE PLAINS BY THE MIDDLE OF NEXT
WEEK. A COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY INTO
WEDNESDAY NIGHT...WITH CHANCES OF RAIN FINALLY COMING TO AN END ON
THURSDAY. SMALL CHANCES FOR SEVERE WEATHER CAN BE EXPECTED FOR THE
LATTER PART OF THE WEEKEND INTO NEXT WEEK...GIVEN THE TIME OF YEAR
AND THE PRESENCE OF SOME UPPER LEVEL SUPPORT.
FLOODING MAY BECOME A CONCERN IF STORMS HIT THE SAME AREAS OVER
AND OVER THROUGHOUT THE COURSE OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 20, 7:07 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT FRI MAY 20 2011
ARZ001-201345-
BENTON AR-
807 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
AT 808 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MAYSVILLE...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SULPHUR SPRINGS...MAYSVILLE AND
GRAVETTE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3635 9445 3640 9460 3651 9460 3650 9438
3650 9437
TIME...MOT...LOC 1308Z 194DEG 45KT 3646 9453Special weather statement, May 20, 7:32 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 AM CDT FRI MAY 20 2011
ARZ001-002-010-011-019-201430-
BENTON AR-CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-
832 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...WESTERN CARROLL...NORTHEASTERN CRAWFORD...MADISON AND
EASTERN WASHINGTON
AT 832 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF GRAVETTE TO 4 MILES SOUTHWEST OF
WINSLOW...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF BENTON...WESTERN CARROLL...NORTHEASTERN
CRAWFORD...MADISON AND EASTERN WASHINGTON COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 930 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3588 9350 3584 9352 3579 9351 3577 9370
3577 9391 3576 9390 3572 9421 3650 9450
3651 9347
TIME...MOT...LOC 1332Z 233DEG 38KT 3646 9437 3577 9414Special weather statement, May 20, 7:42 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 AM CDT FRI MAY 20 2011
OKZ068-070-072-074-201415-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
842 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND WESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 843 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF TAMAHA...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAMAHA...MC KEY...VIAN...GORE...
MARBLE CITY...BOX AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3527 9494 3532 9517 3566 9515 3564 9481
3563 9474
TIME...MOT...LOC 1343Z 195DEG 36KT 3534 9505Special weather statement, May 20, 7:50 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT FRI MAY 20 2011
ARZ019-029-201430-
CRAWFORD AR-SEBASTIAN AR-
850 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
AT 850 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PATTERSON...
MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PATTERSON...MILL CREEK...FORT SMITH...HARTFORD...
HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...BURNVILLE...EXCELSIOR...
MANSFIELD...BONANZA...JENNY LIND...RYE HILL...BLOOMER AND CENTRAL
CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3496 9427 3497 9444 3516 9444 3541 9443
3540 9409
TIME...MOT...LOC 1350Z 193DEG 35KT 3501 9434Special weather statement, May 20, 8:34 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT FRI MAY 20 2011
OKZ062-063-067-068-070>074-201500-
CHEROKEE OK-DELAWARE OK-HASKELL OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-
934 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...EASTERN MAYES AND SOUTHEASTERN WAGONER
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH AND NORTHERN PITTSBURG
AT 934 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF SALINA TO 4 MILES SOUTHWEST OF
PEGGS TO 7 MILES WEST OF SCIPIO...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF CHEROKEE...SOUTHWESTERN DELAWARE...WESTERN
HASKELL...MCINTOSH...EASTERN MAYES...MUSKOGEE...NORTHERN PITTSBURG...
NORTHWESTERN SEQUOYAH AND SOUTHEASTERN WAGONER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1000 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3600 9480 3523 9532 3502 9549 3502 9551
3486 9560 3493 9610 3505 9610 3516 9599
3522 9599 3603 9531 3646 9532 3650 9482
TIME...MOT...LOC 1434Z 234DEG 39KT 3638 9519 3607 9513
3508 9605Special weather statement, May 20, 8:36 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 AM CDT FRI MAY 20 2011
ARZ011-020-201500-
FRANKLIN AR-MADISON AR-
936 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHWESTERN MADISON
AT 937 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PARADISE...
MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PARADISE...TAFT...WATALULA...JETHRO...MOUNTAIN TOP...
BARNES...TURNERS BEND...CASS AND REDDING.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9362 3576 9369 3563 9370 3553 9376
3557 9397 3573 9394 3573 9392 3575 9391
3575 9389 3576 9393 3578 9393 3580 9360
TIME...MOT...LOC 1437Z 193DEG 38KT 3564 9384Tornado, Mayes
- When
- May 20, 8:37 AM CST to 8:38 AM CST
- Where
- Mayes County, 7.03 mi ESE of Murphy to 6.62 mi SSE of Locust Grove
- Rating
- EF1
- Path length
- 1.5 mi
- Path width
- 100 yd
- Property damage
- $35,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.098, -95.141
A tornado damaged metal buildings, uprooted several metal fence posts, snapped a large hardwood tree, snapped numerous large tree limbs, and destroyed a storage shed. Maximum estimated wind in the tornado based on this damage was about 90 mph.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Montana, May 20 to 31, 20112 deaths · $14 million · 13 events
- Tornado and Flash Flooding in Arkansas, May 20 to 24, 2011$496,000 · EF0 · 62 events
- Flooding and Heavy Rain in Nebraska, May 20 to 21, 2011$1.6 million · 5 events
- Flash Flooding and Lightning Strike in Vermont, May 20, 2011$585,000 · 5 events
- Tornado and Hail in Texas, May 20 to 21, 2011$106,000 · EF0 · 40 events
- Flood in Wyoming, May 20 to 23, 2011$520,000 · 1 event
- Flash Flooding and Flood in Texas, May 20, 2011$110,000 · 1.75 in hail · 32 events
- Flood in South Dakota, May 20 to 31, 2011$300,000 · 1 event
- Tornado in Montana, May 20, 2011$75,000 · EF1 · 1 event
- Flash Flooding in New York, May 20, 2011$80,000 · 6 events
- Tornado and Flash Flood in Arkansas, May 20, 20112 injured · $11,000 · EF0 · 3 events
- Tornadoes and Hail in Texas, May 20, 2011$15,000 · EF0 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 309594.